# SDR AALA20120103DFW01

- Difficulty date: January 3, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 60,101 hours, 30,788 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT THROTTLE 3 KNOBS FORWARD OF LEFT WITH EPR MATCHED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PT2 ON RIGHT ENGINE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
